Theory and Decision

, Volume 8, Issue 3, pp 229–254

The structure of random utility models

  • Charles F. Manski
Article

DOI: 10.1007/BF00133443

Cite this article as:
Manski, C.F. Theor Decis (1977) 8: 229. doi:10.1007/BF00133443

I am grateful to Joseph B. Kadane for numerous constructive suggestions offered during discussions of this research. The financial sponsorship of the U.S. Department of Transportation through grant DOT-OS-4006 is also acknowledged. The opinions and conclusions expressed herein are solely those of the author.

Copyright information

© D. Reidel Publishing Company 1977

Authors and Affiliations

  • Charles F. Manski
    • 1
  1. 1.Carnegie-Mellon UniversityCarnegieUSA

Personalised recommendations